# SDR N6WA2012091401

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 8,236 hours, 5,426 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE ALONG WITH PROXIMITY SYS FAULT 2 STATUS MSG IN FLIGHT.  CLEANED BOTH SENSOR CONNECTORS ON CAM LATCH ASSY IAW AMM 52-11-02.  OP'S TEST IAW AMM 25-11-00.  OP'S CHECK GOOD AT THIS TIME.
